# SDR SIMA20180130002

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,493 hours, 29,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521706003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FWD FUSELAGE STRINGER 14R AFT OF RADOME. REPAIRED DENT ON RT FWD FUSELAGE STRINGER 14R AFT OF RADOME IAW ERS-EM-53MR-3107.
